The isomorphism property in nonstandard analysis and its use in the theory of Banach spaces

Journal of Symbolic Logic 39 (4):717-731 (1974)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2272856
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 25,683
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Game Sentences and Ultrapowers.Renling Jin & H. Jerome Keisler - 1993 - Annals of Pure and Applied Logic 60 (3):261-274.
Distinguishing Three Strong Saturation Properties in Nonstandard Analysis.Renling Jin - 1999 - Annals of Pure and Applied Logic 98 (1-3):157-171.
The Generic Filter Property in Nonstandard Analysis.Mauro Di Nasso - 2001 - Annals of Pure and Applied Logic 111 (1-2):23-37.
Combinatorial Principles in Nonstandard Analysis.Mauro Di Nasso & Karel Hrbacek - 2003 - Annals of Pure and Applied Logic 119 (1-3):265-293.

View all 6 citations / Add more citations

Similar books and articles
The Morley Rank of a Banach Space.José Iovino - 1996 - Journal of Symbolic Logic 61 (3):928-941.
Pseudo-Superstructures as Nonstandard Universes.Mauro Di Nasso - 1998 - Journal of Symbolic Logic 63 (1):222 - 236.
Nonstandard Set Theory.Peter Fletcher - 1989 - Journal of Symbolic Logic 54 (3):1000-1008.
The Isomorphism Property for Nonstandard Universes.James H. Schmerl - 1995 - Journal of Symbolic Logic 60 (2):512-516.
Semantics in Banach Spaces.Sławomir Bugajski - 1983 - Studia Logica 42 (1):81 - 88.
Applications of Nonstandard Analysis in Additive Number Theory.Renling Jin - 2000 - Bulletin of Symbolic Logic 6 (3):331-341.
The Strength of the Isomorphism Property.Renling Jin & Saharon Shelah - 1994 - Journal of Symbolic Logic 59 (1):292-301.
A Theorem on the Isomorphism Property.Renling Jin - 1992 - Journal of Symbolic Logic 57 (3):1011-1017.

Monthly downloads

Added to index

2009-01-28

Total downloads

223 ( #15,557 of 2,143,902 )

Recent downloads (6 months)

1 ( #387,257 of 2,143,902 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums